# SDR REXA2017081200883

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 8,366 hours, 5,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF AN OVERHEATING MOTOR WITH RECIRCULATION FAN ON,  GOES AWAY WITH FAN OFF.   PULLED AND COLARD CIRCUIT BREAKER 1 A5 , 2 A5.   RAN RECIRCULATION FANS FOR TWO HOURS AND PERFORMED OPERERATIONAL TEST IAW AMM 21-22-10.  ALL CHECKED GOOD NO ODOR NOTED AT THIS TIME.  ALL MIX PROCEDURES COMPLIED WITH MOC53430.
